# SDR USAA2013010200014

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 34,569 hours, 20,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L2 DOOR EXIT SIGN MISSING NEXT TO SLIDE.  MAINTENANCE REPLACED L2 DOOR EXIT SIGN.
